Uncertainty relations in the framework of equalities

Tohru Ozawa, Kazuya Yuasa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We study the Schrödinger–Robertson uncertainty relations in an algebraic framework. Moreover, we show that some specific commutation relations imply new equalities, which are regarded as equality versions of well-known inequalities such as Hardy's inequality.

Original languageEnglish
Pages (from-to)998-1012
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2017 Jan 1


  • Uncertainty relations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Uncertainty relations in the framework of equalities'. Together they form a unique fingerprint.

Cite this